# SDR ASAA2016052616841

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,370 hours, 9,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 3250275060
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT HISTORY WITH NR 2 ENGINE FIRE WARNING LOOP A TEST FAIL.  ACFT GROUNDED.  R & R NR 2 CORE FIRE LOOP HARNESS MW0325, REF AMM 26-11-02. OPS CHECK OK.
